# SDR SIMA20130306007

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 20,397 hours, 17,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104844
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3424 THE CREW REPORTED AFTER POWERING DOWN AIRCRAFT IN CORRECT SEQUENCE THE AFT PORTION OF THE CABIN EMERGENCY LIGHTS REMAINED ON AND EXTERIOR LIGHTS REMAINED ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT REMOVED AND REPLACED BATTERY PACK AND BATTERY POWER SUPPLY.  THE OPERATIONAL CHECK WAS GOOD IAW EMB MM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
